# SDR SWIA201439043

- Difficulty date: July 28, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 29,219 hours, 17,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT SIDE EMERGENCY LIGHT IS DELAMINATED.  C-CHECK, R & R  THE  EMEGENCY LIGHT IAW AMM.
